# SDR FDEA201508212669

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N5215U1
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1080, LEFT CREASE BEAM INNER CHORD SPLICE FOUND CORRODED.   REPAIRED AIW  SRM 51-10-02 REV 115, DWG 144N5215 SHT 1 REV, AND DWG 144N5200 SHT 01 REV B.  REPAIR CLASSIFIED AS MAJOR.
